Skip to Main content Skip to Navigation
Journal articles

Evasion fiscale et croissance : un cadre théorique simple

Document type :
Journal articles
Complete list of metadata

https://hal-univ-orleans.archives-ouvertes.fr/hal-03529211
Contributor : Mélie Henault Connect in order to contact the contributor
Submitted on : Monday, January 17, 2022 - 2:59:09 PM
Last modification on : Tuesday, April 26, 2022 - 10:12:02 AM

Identifiers

Collections

Citation

Leila Ali Aga, Patrick Villieu. Evasion fiscale et croissance : un cadre théorique simple. Revue Française d'Economie, Association Française d'Économie, 2016, Volume XXXI (2), pp.27-57. ⟨10.3917/rfe.162.0027⟩. ⟨hal-03529211⟩

Share

Metrics

Record views

8